# SDR COMA0760571

- Difficulty date: September 15, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 33,432 hours, 31,116 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0154
- Condition: Faulty
- Location: Spoiler
- Part time: 11,418 hours, 9,846 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4982 - CONFIG SPOILERS WARNING ON TAKEOFF.  ABORTED TAKEOFF.  REMOVED AND REPLACED LEFT WING INBOARD SPOILER PCU.
